× For more MMS Testimonials: mmstestimonials.is

Question Why does MMS stain my teeth?

26 Sep 2012 18:45 #24036 by Jason
Replied by Jason on topic Why does MMS stain my teeth?
MMS causes my teeth to yellow real thick UNLESS I take it by pill.

Also I don't usually drink tea or anything like that and I feel I have eliminated everything but the MMS as a cause.

I have Lyme and a bunch of other issues so I guess if the yellowing is a die off that would make sense. To Macaddict do you have stuff going on that would do that to you?

Also I will probably try the clay.

Please Log in or Create an account to join the conversation.

26 Sep 2012 19:34 #24037 by Macaddict08
Replied by Macaddict08 on topic Why does MMS stain my teeth?
Jason,

Not really ... I was just doing a maintenance 2 week cleanse ... and noticed a little yellowing going on. The clay got rid of it very quickly, the teeth yellowing wasn't really an issue.

Please Log in or Create an account to join the conversation.